# SDR VNAA2017012600035

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 32,846 hours, 23,755 cycles
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 530005
- Part serial: MAL0369
- Condition: Defective
- Location: Nlg Steering
- Part time: 23,227 hours, 17,321 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE. REMOVED AND REPLACED THE STEERING MANIFOLD.
